| Catalog Number |
30123604 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ australia.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that approximately two months post-implantation, the patient underwent a hip revision due to dislocation.The liner was revised.Attempts have been made and no further information has been provided.